Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Note on the solution of the neutron diffusion problem by an implicit numerical method


Author: George A. Baker Jr.
Journal: Quart. Appl. Math. 17 (1959), 314-316
MSC: Primary 65.00; Secondary 82.00
DOI: https://doi.org/10.1090/qam/110209
MathSciNet review: 110209
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.00, 82.00

Retrieve articles in all journals with MSC: 65.00, 82.00


Additional Information

DOI: https://doi.org/10.1090/qam/110209
Article copyright: © Copyright 1959 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website